Missouri, 2010

Flood in Missouri, July 5 to 10, 2010

July 5 to 10, 2010 · NWS DVN · 1 event in 1 county or zone

Heavy rains during the first week of July resulted in the Des Moines River at St. Francisville going above the moderate flood stage level of 22 feet around 4 pm CDT July 5.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$125,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

Heavy rains during the first week of July resulted in the Des Moines River at St. Francisville going above the moderate flood stage level of 22 feet around 4 pm CDT July 5. It crested around 24.6 feet around 7 pm CDT July 6. It fell below the moderate flood stage level around 10 pm CDT July 10.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jul 5, 2:08 PM CST, 52 minutes earlier.

Area forecast discussion, Jul 5, 2:08 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
308 PM CDT MON JUL 5 2010

.SYNOPSIS...
WEAK SURFACE BOUNDARY REMAINS STALLED OVER NW IA. AIR MASS EAST OF
THE BOUNDARY IS STILL QUITE MOIST WITH SURFACE DEW POINTS IN THE
LOW 70S AND THE MORNING SOUNDINGS SHOWING PW/S AROUND 2 OR MORE
INCHES. UPPER RIDGING REMAINED LOCKED IN OVER THE EAST COAST. TO
THE WEST THE BROAD TROF WAS STILL IN PLACE WITH SEVERAL IMPULSES
MOVING THROUGH THE TROF. ONE OF THE LEAD IMPULSES LIFTING OUT OF THE
TROF THROUGH THE CENTRAL PLAINS WAS SUPPORTING AN AREA OF SHRA
OVER CNTRL AND WRN IA THIS AFTERNOON. ANOTHER STRONGER S/W OVER THE
SRN PLAINS WAS SPAWNING SCT TSRA OVER SERN KS SW MO.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
RAINFALL TRENDS AND FLOOD THREAT REMAIN THE MAIN FOCUS FOR
TONIGHTS FORECAST. HAVE BASED THE FORECAST FOR TONIGHT AND TUESDAY
MAINLY ON THE NAM FORCING FEATURES SINCE IT SEEMED TO HAVE A
HANDLE ON THE LOCATION OF THE CURRENT PCPN ALTHOUGH IT APPEARED TO
BE TOO SLOW. EXPECT THE BAND OF LIGHT TO MODERATE SHRA OVER THE
NWRN CWFA TO GRADUALLY END/MOVE OUT OF THE AREA BY EARLY THIS
EVENING. CURRENT VISIBLE SATELLITE IMAGERY SHOWS SOME
BREAKS/CLEARING LIFTING N THROUGH NRN MO AND SE IA ATM. THIS WILL
ALLOW A LATE DAY JUMP IN TEMPS OVER THE SOUTH RESULTING IN
INCREASING INSTABILITY. MODELS SHOW A PERSISTENT AREA OF LOW LEVEL
CONVERGENCE ACROSS THE SOUTH WHICH SHOULD ALLOW SCATTERED SHRA AND
POSSIBLY SOME TSRA TO DEVELOP LATE THIS AFTERNOON AND EARLY
EVENING. MORE ORGANIZED SHRA/ISOLD TSRA TO MOVE NE OUT OF MO INTO
THE CWFA LATE THIS EVENING AND OVERNIGHT AHEAD OF S/W MOVING OUT
OF THE SRN PLAINS. WITH THE HIGH PW/S OVER THE AREA BOTH THIS
EVENING SCATTERED SHRA IN THE SOUTH AND THE OVERNIGHT SHRA/TSRA
WILL BE CAPABLE OF PRODUCING LARGE AMOUNTS OF RAIN IN A SHORT
PERIOD OF TIME. SINCE THE EXPECTED TRACK OF THE PCPN OVERNIGHT IS
OVER THE SAME AREA THAT RECEIVED THE 2 TO 4 INCHES OF RAIN LAST
NIGHT...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR TONIGHT FOR
AREAS GENERALLY WEST OF A CEDAR RAPIDS/FAIRFIELD LINE.

BY TUESDAY...HAVE KEPT POPS IN THE LIKELY CATEGORY SINCE THE WEAK
SURFACE BOUNDARY WASHES OUT AHEAD OF ANOTHER COLD FRONT MOVING
THROUGH THE NORTHERN PLAINS. THIS SHOULD FOCUS THE BETTER THREAT
OF PCPN FURTHER WEST.

CLOUDS AND HIGH HUMIDITY TO KEEP TEMPS IN THE LOW 70S AGAIN TONIGHT
OVER MOST OF THE AREA. CLOUDS LINGERING INTO TUESDAY SHOULD ALSO
HELP HOLD MAX TEMPS IN THE LOW 80S IN THE NORTHWEST WHILE HIGHS
IN THE EAST SHOULD BE WELL INTO THE 80S.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...SAME STAGNANT PATTERN TO
PERSIST THIS PERIOD AS QUASI-STATIONARY WSW-ENE ORIENTED BOUNDARY
WILL REMAIN DRAPED ALONG AND JUST WEST OF THE DVN CWA ALIGNED IN
SOUTHWESTERLY MEAN STEERING FLOW. EXPECT AREAS OF SHOWERS AND A FEW
EMBEDDED THUNDERSTORMS TO BE MORE WIDESPREAD EARLY TUE EVENING TO
THEN DECREASE DIURNALLY INTO THE OVERNIGHT. MUCH WILL CONTINUE TO
DEPEND ON TIMING OF VORT SHUTTLE OUT OF THE SOUTHERN PLAINS AND UP
ACRS THE UPPER MS RVR VALLEY FOR INCREASES IN SHOWER ACTIVITY AND
WILL BLANKET THIS PERIOD WITH HIGH CHC POPS. PW/S VARY FROM 1.5 TO 2
INCHES DEPENDENT ON REFRESHING SOUTHWESTERLY MOISTURE SURGES...THUS
LOCALLY HEAVY RAINFALL IN A NEAR TROPICAL REGIME TO CONTINUE TO
AGGRAVATE ONGOING RIVER FLOODING THROUGH AT LEAST THU MORNING.
LITTLE CHANGE TO ONGOING TEMPS THROUGH THE DIURNAL CYCLE WITH CLOUD
COVER AND WAVES OF PRECIP BEING BIG THERMALLY DETERMINING FACTORS...
ESPECIALLY DURING THE DAYTIME.

THURSDAY AND FRIDAY...FINALLY SOME MORE CONSENSUS BETWEEN THE
MEDIUM RANGE MODELS AND ESPECIALLY THE 12Z RUN GFS AND ECMWF WITH
RESPECT TO DIGGING NORTHERN STREAM L/W TROF SHUNTING THE UPSTREAM
BOUNDARY THROUGH THE REGION. THEY ARE NOW TARGETING A GENERAL FROPA
WINDOW ON THU AND WILL ADVERTISE HIGH CHC POPS AT THIS POINT...BEFORE
THE FROPA PROCESS BRINGS ABOUT THE PROMISE OF DRYING CANADIAN HIGH
PRESSURE DOWN ACRS THE PLAINS AND WESTERN GRT LKS FOR THU NIGHT AND
FRI. HIGHS ON FRI MAY BE LIMITED TO THE LOWER 80S...AND AS LLVL
RIDGE AXIS SETTLES IN OVERHEAD FRI NIGHT TEMPS MAY DIP DOWN INTO THE
LOWER 60S OR EVEN THE 50S IN MUCH OF THE DVN FCST AREA.

SATURDAY THROUGH NEXT MONDAY...BROAD NORTHWESTERLY CYCLONIC FLOW TO
MAINTAIN A FAIR WX AND SEASONABLE SAT...BUT THEN MEDIUM RANGE MODELS
START TO DIFFER ON EVOLUTION OF THE MEAN STEERING FLOW PATTERN ACRS
THE MID CONUS BY SUNDAY. THE 12Z GFS MAINTAINS NORTHWESTERLY CYCLONIC
UPPER FLOW AND IS ACTUALLY FURTHER WEST THAN IT/S PREVIOUS RUNS WITH
THE MEAN UPPER TROF AXIS RIGHT OVER THE MS RVR VALLEY THROUGH
MONDAY...WHILE THE ECMWF IS LESS AMPLIFIED WITH THE TROF AND FLATTENS
THE FLOW ACRS THE MIDWEST TO A NEAR ZONAL REGIME FOR THE SECOND HALF
OF THE WEEKEND. BUT BOTH IN THEIR SEPARATE WAY TARGET LATE SUNDAY OR
SUNDAY NIGHT WITH A PRECIP MAKING PROCESS. THE GFS ADVERTISES A
NORTHWEST FLOW UPPER WAVE AND LLVL FROPA DOWN THROUGH THE CWA...WHILE
THE ECMWF ROLLS A WAVE OR MCV IN FROM THE WEST. BOTH MODELS
THERMODYNAMICALLY MODIFY THE AIRMASS AHEAD OF THESE INCOMING FEATURES
IN SUCH A WAY THAT SVR STORMS AND HEAVY RAIN WILL LOOK TO BE A THREAT
IF EITHER OF THESE SCENARIOS UNFOLD LIKE CURRENTLY DEPICTED...
ESPECIALLY THE ECMWF. FOR NOW WILL INTRODUCE AT LEAST LOW CHC POPS
FOR BOTH SUNDAY AND SUNDAY NIGHT...WITH THE POTENTIAL OF SOME OF THIS
ACTIVITY TO BLEED INTO MONDAY.     ..12..

&&

.AVIATION...
LINGERING HIGH LOW LEVEL MOISTURE AND DIMINISHING SOUTH WINDS
OVERNIGHT ARE EXPECTED TO ALLOW MVFR CIGS AND VSBYS SETTLE IN OVER
ALL TAF SITES OVER NIGHT. SCT SHRA POSSIBLY ISOLD TSRA ARE
EXPECTED LATE THIS AFTERNOON AND THIS EVENING WITH MORE ORGANIZED
AND WIDESPREAD SHRA/ISOLD TSRA EXPECTED TO MOVE NORTHEAST THROUGH
SOUTHEAST AND EAST CENTRAL IA LATE THIS EVENING AND OVERNIGHT.
CONDITIONS IN THESE SHRA/TSRA COULD DROP DOWN TO IFR AT TIMES.
..DLF..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-HENRY IA-
     IOWA-JEFFERSON-JOHNSON-KEOKUK-LINN-VAN BUREN-WASHINGTON.

IL...NONE.
MO...NONE.
&&

DLF/12
Hazardous weather outlook, Jul 5, 3:48 AM CST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
448 AM CDT MON JUL 5 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-061000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
448 AM CDT MON JUL 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST
IOWA AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED
TODAY AND TONIGHT. LOCALLY HEAVY RAINS OF OVER AN INCH MAY OCCUR
IN SEVERAL HOURS WHICH MAY CAUSE MINOR URBAN AND SMALL STREAM
FLOODING. THERE IS A VERY LOW TO NO RISK FOR SEVERE WEATHER.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY THROUGH THURSDAY...PERIODS OF THUNDERSTORMS AND SHOWERS WILL
OCCUR WITH SOME OF THE MOISTURE ASSOCIATED WITH THE REMNANTS FROM
HURRICANE "ALEX" MOVING ALONG AND AHEAD OF A VERY SLOW MOVING COOL
FRONT. THE RISK OF STRONG TO SEVERE STORMS IS MARGINAL DUE TO MODEST
INSTABILITY LEVELS. AREA ADDITIONAL RAINFALL TOTALS OF 1 TO LOCALLY
OVER 2 INCHES IN A 2 TO 3 DAY PERIOD IS LIKELY DUE TO HIGH LEVELS OF
MOISTURE. ISOLATED 3 INCH RAINFALL AMOUNTS ARE POSSIBLE.  COMBINED
WITH EARLIER RAINFALL SUNDAY AND ALSO MONDAY...THIS MAY BE ENOUGH TO
RESULT IN ADDITIONAL FLOODING ON AREA RIVERS NEAR OR ALREADY IN
FLOOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

HAASE/NICHOLS

In the hours before

Local storm report, Jul 5, 9:05 AM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 AM CDT MON JUL 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       NNE INDEPENDENCE        42.47N 91.89W
07/05/2010  M1.08 INCH       BUCHANAN           IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       3 SSW ANAMOSA           42.07N 91.30W
07/05/2010  M1.32 INCH       JONES              IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       3 NW CEDAR RAPIDS       42.00N 91.71W
07/05/2010  M1.76 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       2 ENE CEDAR RAPIDS      41.98N 91.63W
07/05/2010  M1.91 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       1 WNW WATKINS           41.89N 92.00W
07/05/2010  E2.01 INCH       BENTON             IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       1 SE ELY                41.86N 91.57W
07/05/2010  M2.11 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       1 NE MARION             42.04N 91.58W
07/05/2010  M1.77 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       7 N AINSWORTH           41.39N 91.55W
07/05/2010  M0.93 INCH       WASHINGTON         IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       7 W CENTRAL CITY        42.20N 91.66W
07/05/2010  M1.06 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

&&
Local storm report, Jul 5, 10:00 AM CST, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1100 AM CDT MON JUL 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       NORTH ENGLISH           41.52N 92.08W
07/05/2010  M2.33 INCH       IOWA               IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       1 WSW EDGEWOOD          42.64N 91.42W
07/05/2010  M0.92 INCH       DELAWARE           IA   TRAINED SPOTTER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       COGGON                  42.28N 91.53W
07/05/2010  M1.04 INCH       LINN               IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0636 AM     HEAVY RAIN       ANAMOSA                 42.11N 91.28W
07/05/2010  E1.05 INCH       JONES              IA   PUBLIC

            RELAYED BY KCRG.

0636 AM     HEAVY RAIN       PARNELL                 41.58N 92.00W
07/05/2010  E2.25 INCH       IOWA               IA   PUBLIC

            RELAYED BY KCRG.

0636 AM     HEAVY RAIN       LISBON                  41.92N 91.39W
07/05/2010  E1.30 INCH       LINN               IA   PUBLIC

            RELAYED BY KCRG.

0636 AM     HEAVY RAIN       CEDAR RAPIDS            41.97N 91.67W
07/05/2010  E1.46 INCH       LINN               IA   PUBLIC

            RELATED BY KCRG.

0636 AM     HEAVY RAIN       KINROSS                 41.46N 91.99W
07/05/2010  E2.85 INCH       KEOKUK             IA   PUBLIC

            RELAYED BY KCRG.

0700 AM     HEAVY RAIN       IOWA CITY MUNICIPAL AIR 41.63N 91.55W
07/05/2010  M1.19 INCH       JOHNSON            IA   ASOS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       DUBUQUE                 42.50N 90.69W
07/05/2010  M0.99 INCH       DUBUQUE            IA   ASOS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       ANAMOSA                 42.11N 91.28W
07/05/2010  M1.32 INCH       JONES              IA   TRAINED SPOTTER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       CEDAR RAPIDS MUNICIPAL  41.88N 91.72W
07/05/2010  M2.38 INCH       LINN               IA   ASOS

            24 HOUR TOTAL.

0710 AM     HEAVY RAIN       WILLIAMSBURG            41.67N 92.01W
07/05/2010  M2.12 INCH       IOWA               IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0712 AM     HEAVY RAIN       4 E WHAT CHEER          41.40N 92.28W
07/05/2010  M2.59 INCH       KEOKUK             IA   TRAINED SPOTTER

            24 HOUR TOTAL. 0.48 YESTERDAY. 2.11 LAST NIGHT. NO REAL
            FLOODING ISSUES YET. GROUND IS VERY SATURATED.

0715 AM     HEAVY RAIN       WALFORD                 41.88N 91.84W
07/05/2010  M2.45 INCH       BENTON             IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0715 AM     HEAVY RAIN       ANAMOSA                 42.11N 91.28W
07/05/2010  M1.32 INCH       JONES              IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0720 AM     HEAVY RAIN       SWISHER                 41.84N 91.70W
07/05/2010  M2.08 INCH       JOHNSON            IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0727 AM     HEAVY RAIN       WILLIAMSBURG            41.67N 92.01W
07/05/2010  E2.40 INCH       IOWA               IA   PUBLIC

            24 HOUR TOTAL. RELAYED BY KCRG.

0730 AM     HEAVY RAIN       BELLE PLAINE            41.90N 92.27W
07/05/2010  M1.35 INCH       BENTON             IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0745 AM     HEAVY RAIN       1 SSW BELLE PLAINE      41.89N 92.28W
07/05/2010  M1.50 INCH       BENTON             IA   TRAINED SPOTTER

            TOTAL PAST 24 HOURS.

0752 AM     HEAVY RAIN       MARENGO                 41.80N 92.07W
07/05/2010  M2.39 INCH       IOWA               IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       2 WNW CEDAR RAPIDS      41.98N 91.70W
07/05/2010  E1.90 INCH       LINN               IA   TRAINED SPOTTER

            24 HOUR TOTAL. MIDNIGHT TO 8AM...1.1 INCHES. PRIOR TO
            MIDNIGHT...0.8 INCHES.

0817 AM     HEAVY RAIN       LADORA                  41.76N 92.19W
07/05/2010  M2.20 INCH       IOWA               IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0845 AM     HEAVY RAIN       4 N MARENGO             41.85N 92.07W
07/05/2010  M2.16 INCH       IOWA               IA   TRAINED SPOTTER

            UPDATED 24 HOUR TOTAL. RECEIVED ANOTHER 0.26 INCHES SINCE
            345 AM.

0900 AM     HEAVY RAIN       1 NE MARION             42.04N 91.58W
07/05/2010  M1.77 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       1 SE ELY                41.86N 91.57W
07/05/2010  M2.11 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       1 WNW WATKINS           41.89N 92.00W
07/05/2010  E2.01 INCH       BENTON             IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       3 NW CEDAR RAPIDS       42.00N 91.71W
07/05/2010  M1.76 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       3 SSW ANAMOSA           42.07N 91.30W
07/05/2010  M1.32 INCH       JONES              IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       NNE INDEPENDENCE        42.47N 91.89W
07/05/2010  M1.08 INCH       BUCHANAN           IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       4 WSW STANLEY           42.62N 91.88W
07/05/2010  M1.27 INCH       BUCHANAN           IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0900 AM     HEAVY RAIN       2 ENE CEDAR RAPIDS      41.98N 91.63W
07/05/2010  M1.91 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       7 W CENTRAL CITY        42.20N 91.66W
07/05/2010  M1.06 INCH       LINN               IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0900 AM     HEAVY RAIN       7 N AINSWORTH           41.39N 91.55W
07/05/2010  M0.93 INCH       WASHINGTON         IA   MESONET

            24 HOUR TOTAL. COCORAHS.

0912 AM     HEAVY RAIN       PALO                    42.06N 91.80W
07/05/2010  E1.50 INCH       LINN               IA   PUBLIC

            RELAYED BY KCRG.

0912 AM     HEAVY RAIN       EARLVILLE               42.48N 91.27W
07/05/2010  E1.00 INCH       DELAWARE           IA   PUBLIC

            RELAYED BY KCRG.

0912 AM     HEAVY RAIN       SOLON                   41.81N 91.49W
07/05/2010  E1.80 INCH       JOHNSON            IA   PUBLIC

            RELAYED BY KCRG.

&&

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Clark

When
July 5, 3:00 PM CST to July 10, 9:00 PM CST
Where
Clark County, 2.95 mi NW of Anson to 3.34 mi NE of Gregory Lndg
Cause
Heavy Rain
Property damage
$125,000
Reported by
River/Stream Gage
Coordinates
40.610, -91.810

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2010Every state in 2010This day in weather historyWarnings in Missouri, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 251719.